Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 147, NWS Fort Worth, TX

December 26, 2015Ellis County, Navarro County, Texas

NWS Fort Worth, TX issued this tornado warning at Dec 26, 2015, 6:31 PM CST for Ellis County, Navarro County, Texas. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 26, 2015, 6:31 PM CST (00:31 UTC)
Expired
Dec 26, 2015, 7:00 PM CST
In force
29 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Ellis County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 72 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 26, 7:00 PM CSTTORNADO3 Ne Ennis, TXHIGHWAY 34 AND NOVY ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 26, 12:35 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1659 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1659 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
2.6
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

738 
WFUS54 KFWD 270031
TORFWD
TXC139-349-270100-
/O.NEW.KFWD.TO.W.0147.151227T0031Z-151227T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
631 PM CST SAT DEC 26 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL ELLIS COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 700 PM CST
    
* AT 630 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR BARRY...OR 11 MILES SOUTH OF ENNIS...
  MOVING NORTH AT 40 MPH.

  HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  BARDWELL AROUND 640 PM CST.
  ENNIS AROUND 700 PM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
GARRETT.

THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 248 AND 256.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3212 9664 3213 9671 3240 9672 3239 9654
TIME...MOT...LOC 0030Z 197DEG 33KT 3218 9667 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

JLDUNN
1 follow-up statement
630 
WWUS54 KFWD 270045
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CST SAT DEC 26 2015

TXC349-270054-
/O.CAN.KFWD.TO.W.0147.000000T0000Z-151227T0100Z/
NAVARRO TX-
645 PM CST SAT DEC 26 2015

...THE TORNADO WARNING FOR NORTHWESTERN NAVARRO COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3224 9660 3225 9666 3240 9667 3239 9654
TIME...MOT...LOC 0044Z 202DEG 33KT 3231 9659 

$$

TXC139-270100-
/O.CON.KFWD.TO.W.0147.000000T0000Z-151227T0100Z/
ELLIS TX-
645 PM CST SAT DEC 26 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR EAST
CENTRAL ELLIS COUNTY...
    
AT 644 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR ENNIS...MOVING NORTH AT 40 MPH.

HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL ELLIS COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
GARRETT.

THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 248 AND 256.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3224 9660 3225 9666 3240 9667 3239 9654
TIME...MOT...LOC 0044Z 202DEG 33KT 3231 9659 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

JLDUNN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Dec 26, 2:08 PM CST, 4 hours 23 minutes earlier.

Area forecast discussion, Dec 26, 2:08 PM CST, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
208 PM CST SAT DEC 26 2015

.DISCUSSION...

WITH A TORNADO WATCH IN EFFECT FOR ALL OF NORTH AND CENTRAL
TEXAS...WILL KEEP THE FORECAST DISCUSSION FOCUSED ON THE MAIN
THREATS ASSOCIATED WITH THE UPPER LEVEL STORM SYSTEM APPROACHING
FROM THE WEST.

SEVERE WEATHER THREAT: THE MAIN WINDOW OF OPPORTUNITY FOR SEVERE
STORMS IS THIS AFTERNOON THROUGH OVERNIGHT TONIGHT...PRIMARILY
ALONG AND SOUTHEAST OF A COLD FRONT MOVING SLOWLY SOUTHEAST ACROSS
THE REGION.

FOR THIS AFTERNOON AND EVENING: THE 18Z FWD RAOB INDICATED OVER
2000 J/KG OF SURFACE BASED CAPE IN PLACE OVER THE REGION...WITH NO
SIGNIFICANT CAP IN PLACE INHIBITING CONVECTION. DEEP LAYER AND
LOW-LEVEL SHEAR PROFILES ARE SUPPORTIVE OF SUPERCELL THUNDERSTORMS
CAPABLE OF PRODUCING TORNADOES. THE 18 UTC FWD RAOB NUMBERS RANK
HIGHLY IN THE PARAMETER SPACE SUPPORTIVE OF SIGNIFICANT TORNADOES
ACCORDING TO THE STORM PREDICTION CENTERS SEVERE WEATHER
ENVIRONMENT CLIMATOLOGY. AS A RESULT...THINK THAT SUPERCELL
THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES WILL POSE A
SIGNIFICANT THREAT TO THE REGION THROUGH THIS EVENING. THE ONLY
MISSING INGREDIENT THAT WOULD SUPPORT A MORE WIDESPREAD SEVERE
WEATHER OR TORNADO OUTBREAK IS STRONG LIFT OVER THE REGION. LIFT
IS GENERALLY WEAK AND LACKS FOCUS...HOWEVER THE ENVIRONMENT IS
UNCAPPED. EVEN WEAK LIFT MAY BE ENOUGH FOR SCATTERED SEVERE
STORM/SUPERCELL DEVELOPMENT ACROSS THE REGION THROUGH THIS
EVENING. A TORNADO WATCH REMAINS IN EFFECT THROUGH 8 PM FOR ALL OF
NORTH AND CENTRAL TEXAS AS A RESULT. ASSUMING SUPERCELL
THUNDERSTORMS CONTINUE TO DEVELOP IN THIS
ENVIRONMENT...SIGNIFICANT TO VIOLENT TORNADOES ARE POSSIBLE. THE
TORNADO THREAT MAY DIMINISH LATE THIS EVENING AFTER SEVERAL HOURS
OF COOLING...THOUGH THE SEVERE WEATHER THREAT WILL LIKELY PERSIST
ALONG AND SOUTHEAST OF THE COLD FRONT.

OVERNIGHT INTO SUNDAY: THE THREAT FOR SUPERCELLS WILL CONTINUE
OVERNIGHT ALONG AND SOUTHEAST OF THE COLD FRONT. THE TORNADO
THREAT MAY DIMINISH A BIT...BUT WILL NOT LIKELY BECOME ZERO AT ANY
POINT SOUTHEAST OF THE FRONT WITH NEAR 70 DEW POINTS IN PLACE. THE
SPEED OF THE FRONT WILL LARGELY DETERMINE THE SEVERE WEATHER
THREAT FOR SUNDAY. IF THE FRONT STALLS OUT ACROSS THE CWA...THE
THREAT FOR SUPERCELLS AND TORNADOES WILL LIKELY BE PRESENT
AGAIN...ALONG AND SOUTHEAST OF WHEREVER THE FRONT STALLS. IF THE
FRONT STALLS IN THE CWA...IT IS MOST LIKELY TO STALL OUT NEAR A
PARIS TO DALLAS TO TEMPLE LINE.

FLASH FLOODING THREAT: THE FLASH FLOODING THREAT IS EXPECTED TO BE
THE GREATEST ALONG AND BEHIND THE COLD FRONT...ESPECIALLY IF IT
STALLS OUT SUNDAY AFTERNOON. FLASH FLOODING IS LIKELY THE MOST
WIDESPREAD THREAT FOR THE REGION. WITH SOIL MOISTURE CONDITIONS
AND THE TRINITY RIVER BASIN ALREADY STARTING OUT ABOVE
NORMAL...THERE IS NOT MUCH STORAGE CAPACITY FOR SIGNIFICANT
RAINFALL AND RUNOFF. WITH 3-6 INCHES (AND ISOLATED HIGHER AMOUNTS)
EXPECTED ALONG AND EAST OF INTERSTATE 35...SIGNIFICANT FLASH
FLOODING IS POSSIBLE. ADDITIONAL RIVER FLOODING ALL ALONG THE
TRINITY IS LIKELY AS WELL. THE PRIMARY FLASH FLOODING THREAT IS
LIKELY TONIGHT THROUGH SUNDAY...AGAIN...ALONG AND BEHIND THE
FRONTAL BOUNDARY.

WINTRY PRECIPITATION: THE FORECAST REMAINS LARGELY UNCHANGED FROM
THE OVERNIGHT FORECAST. RAIN IS LIKELY TO CHANGE OVER TO SNOW ON
THE BACK SIDE OF THE UPPER LOW SUNDAY NIGHT THROUGH MONDAY
MORNING. THIS UPPER LEVEL LOW IS AN INCREDIBLY DYNAMIC SYSTEM
SPORTING OVER 120 KTS OF WIND AT THE 500 MB LEVEL AND WITH
TEMPERATURES DOWN TO -36 DEG C AT THE 500 MB LEVEL. THE COLD AIR
ALREADY WRAPPED UP IN THIS SYSTEM COMPARED TO THE INCREDIBLY
ANOMALOUS SPRING TIME WARMTH AND MOISTURE CURRENTLY IN PLACE OVER
THE REGION SUPPORTS A SYSTEM WITH HIGH END POTENTIAL TO DEEPEN AS
IT MOVES OUT OVER THE SOUTHERN PLAINS. THE STRONG POTENTIAL FOR
CYCLOGENESIS ASSOCIATED WITH THE INTENSE BAROCLINICITY PROGGED BY
MODELS FOR SUNDAY AFTERNOON THROUGH MONDAY MEANS THAT THIS IS THE
PORTION OF THE FORECAST MOST SUSCEPTIBLE TO CHANGE OVER THE NEXT
36 HOURS. AS IT STANDS NOW...LOCATIONS WITHIN THE WINTER STORM
WATCH...ROUGHLY ALONG AND NORTHWEST OF A LINE FROM BOWIE TO
MINERAL WELLS TO CISCO...ARE THE MOST LIKELY TO SEE ACCUMULATING
SNOWFALL SUNDAY NIGHT THROUGH MONDAY MORNING. 1-3 INCHES OF
SNOWFALL LOOKS LIKELY AT THIS TIME FOR THESE AREAS. EVEN THOUGH
THIS IS TECHNICALLY BELOW WINTER STORM WARNING/WATCH CRITERIA...
THERE IS THE POTENTIAL FOR ADDITIONAL SNOWFALL DEPENDING ON THE
EXACT TRACK OF THE UPPER LOW...AND HOW MUCH IT DEEPENS ONCE OVER
THE SOUTHERN PLAINS. EVEN IF 1-3 INCHES OF SNOWFALL IS ALL THAT
FALLS...WINDS ARE EXPECTED TO BE SUSTAINED AT 25 KTS GUSTING TO 35
KTS...MEANING THERE WILL BE A GOOD POTENTIAL FOR BLOWING AND
DRIFTING OF SNOW WHICH COULD SIGNIFICANTLY INHIBIT TRAVEL ACROSS
THE WINTER STORM WATCH AREA. WILL NOT CHANGE THE AREAL OR TEMPORAL
COVERAGE OF THE WATCH FOR NOW...BUT WILL BE WATCHING FOR THE
POTENTIAL FOR ADDITIONAL WINTER WEATHER IMPACTS AND CHANGES IN THE
WATCH COVERAGE AREA IN LATER FORECASTS.

AFTER MONDAY...MADE NO SIGNIFICANT CHANGES TO THE PREVIOUS
FORECAST.

CAVANAUGH

&&

.AVIATION...

/ISSUED 556 AM CST SAT DEC 26 2015/
MOIST SOUTHERLY FLOW WILL PREVAIL THROUGH TODAY WITH MVFR CIGS
LIKELY. SOME IFR IS POSSIBLE...AND MOS SEEMS ESPECIALLY ADAMANT
ON AN IFR OR LIFR CIG FORECAST THROUGH TODAY. HOWEVER CURRENT
TEMPERATURES ARE NEARLY EQUAL TO UPSTREAM DEWPOINTS AND THIS RULE
OF THUMB SUGGESTS IFR THREAT MAY BE OVER. OTHERWISE WILL SHOW VCSH
THROUGH THE DAY FOR SHOWERS THAT WILL STREAM ACROSS THE AREA.
MOST RAIN ACTIVITY WILL BE LIGHT AND BRIEF. WILL HAVE TO KEEP AN
EYE OUT FOR MORE INTENSE CONVECTION/THUNDERSTORMS THIS
AFTERNOON/EVENING...BUT RIGHT NOW THE CHANCE FOR THIS IS TOO LOW
TO DELINEATE ANY ONE HOUR SO WILL HAVE TO LEAVE IT OUT OF THE TAF.
SOUTH WINDS WILL INCREASE TODAY TO NEAR 20KT AND GUSTY.

PREFER THE HI-RES MODELS WHICH SHOW A SLIGHTLY EARLIER COLD
FRONTAL PASSAGE...PUTTING IT THROUGH KAFW AROUND 3Z...DFW AROUND
5Z...AND WACO AROUND 7Z. WINDS WILL BECOME NORTHERLY BEHIND THE
FRONT AND RAIN/STORM CHANCES WILL ALSO INCREASE NEAR AND JUST
BEHIND THE FRONT SO WILL SHOW SHRA AND VCTS AFTER FROPA.
STRONGEST PERIOD OF UPPER LEVEL FORCING OCCURS AFTER 7 OR 8Z /1AM
OR 2AM TONIGHT/ AND WILL INDICATE PREVAILING TSRA THROUGH EARLY
MORNING SUNDAY.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  54  58  33  42  31 / 100 100  80  20   5
WACO, TX              62  62  32  45  30 /  80  90  50  10   5
PARIS, TX             61  66  36  43  30 / 100 100  90  30   5
DENTON, TX            49  50  32  40  27 / 100 100  80  20   5
MCKINNEY, TX          55  57  33  41  29 / 100 100  80  20   5
DALLAS, TX            56  60  33  43  32 / 100 100  80  20   5
TERRELL, TX           61  64  34  43  30 /  90 100  80  20   5
CORSICANA, TX         65  66  33  45  33 /  80 100  70  10   5
TEMPLE, TX            61  61  31  47  31 /  80  90  50  10   5
MINERAL WELLS, TX     44  44  29  39  26 /  90 100  80  20   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR TXZ091>095-
102>107-117>123-131>135-144>148-158>162-174-175.

WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
FOR TXZ091-100-101-115-116-129.

&&
Hazardous weather outlook, Dec 26, 3:20 PM CST, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
320 PM CST SAT DEC 26 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271130-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
320 PM CST SAT DEC 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE LIKELY BY TONIGHT ACROSS ALL OF NORTH TEXAS.
SOME THUNDERSTORMS MAY BE SEVERE WITH A THREAT OF DAMAGING
WINDS...ISOLATED TORNADOES AND HAIL.

HEAVY RAIN MAY LEAD TO FLASH FLOODING IN SOME AREAS AS WELL. A
FLASH FLOOD WATCH IS IN EFFECT FOR AREAS GENERALLY ALONG AND EAST
OF A LINE FROM BOWIE TO KILLEEN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE LIKELY ACROSS ALL OF NORTH AND CENTRAL TEXAS
SUNDAY...ESPECIALLY DURING THE MORNING HOURS. THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF A COLD FRONT WHICH
SHOULD BE NEAR A LINE FROM BONHAM TO TERRELL TO KILLEN AT
DAYBREAK. THE SEVERE WEATHER THREAT WILL END AS THE FRONT MOVES
EAST THROUGH THE REMAINDER OF NORTH AND CENTRAL TEXAS SUNDAY
AFTERNOON.

HEAVY RAIN MAY LEAD TO FLASH FLOODING IN SOME AREAS AS WELL. A
FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS GENERALLY ALONG AND
EAST OF A LINE FROM BOWIE TO KILLEEN THROUGH SUNDAY NIGHT.

SNOW SHOULD DEVELOP WEST OF A LINE FROM COMANCHE TO MINERAL WELLS
TO GAINESVILLE LINE SUNDAY NIGHT. SOME ACCUMULATIONS AND IMPACTS
TO TRAVEL ARE POSSIBLE...ESPECIALLY ACROSS THE COUNTIES OF
EASTLAND...JACK...STEPHENS...PALO PINTO...YOUNG AND MONTAGUE
WHERE A WINTER STORM WATCH IS IN EFFECT.

A RAIN AND SNOW MIX IS POSSIBLE AS FAR EAST AS BONHAM TO DALLAS
TO HILLSBORO TO LAMPASAS. GENERALLY LITTLE TO NO ACCUMULATION OR
IMPACTS TO TRAVEL ARE EXPECTED IN THESE AREAS DUE TO TEMPERATURES
STAYING ABOVE FREEZING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT ACROSS ALL OF
NORTH AND CENTRAL TEXAS.

In the hours before

Special weather statement, Dec 26, 2:31 PM CST, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
231 PM CST SAT DEC 26 2015

TXZ100-262115-
YOUNG TX-
231 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR YOUNG COUNTY UNTIL 315 PM CST...

AT 231 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF GRAHAM...MOVING NORTH AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRAHAM...OLNEY AND NEWCASTLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3340 9892 3340 9844 3304 9861 3306 9882
TIME...MOT...LOC 2031Z 184DEG 36KT 3314 9871

CAVANAUGH
Special weather statement, Dec 26, 2:32 PM CST, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 PM CST SAT DEC 26 2015

TXZ122-135-262100-
VAN ZANDT TX-HENDERSON TX-
232 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VAN ZANDT AND NORTH
CENTRAL HENDERSON COUNTIES UNTIL 300 PM CST...

AT 231 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CANEY CITY...OR 7 MILES WEST OF ATHENS...MOVING NORTH AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
TORNADOES MAY QUICKLY DEVELOP WITH ANY STORMS THIS AFTERNOON.

LOCATIONS IMPACTED INCLUDE...
ATHENS...MALAKOFF...EUSTACE...TRINIDAD...CANEY CITY...PURTIS CREEK
STATE PARK...PAYNE SPRINGS...LOG CABIN AND STAR HARBOR.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3211 9590 3216 9610 3252 9597 3242 9576
TIME...MOT...LOC 2031Z 198DEG 40KT 3221 9599

JLDUNN
Special weather statement, Dec 26, 3:41 PM CST, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
341 PM CST SAT DEC 26 2015

TXZ091-101-262230-
MONTAGUE TX-JACK TX-
341 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTAGUE AND NORTHERN
JACK COUNTIES UNTIL 430 PM CST...

AT 341 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF NEWPORT...OR 11 MILES NORTH OF JACKSBORO...MOVING
NORTH AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOWIE...STONEBURG AND NEWPORT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3392 9775 3343 9789 3343 9792 3325 9792
      3326 9839 3347 9831 3347 9798 3389 9798
      3385 9786 3388 9781 3390 9780 3390 9778
      3392 9778
TIME...MOT...LOC 2141Z 195DEG 40KT 3338 9809

CAVANAUGH
Local storm report, Dec 26, 6:08 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
608 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TORNADO          1 S OVILLA              32.52N  96.88W
12/26/2015                   DALLAS             TX   AMATEUR RADIO

            SPOTTERS REPORT TORNADO ON OVILLA ROAD JUST SOUTH OF
            OVILLA.
Local storm report, Dec 26, 6:17 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
617 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TORNADO          DESOTO                  32.58N  96.85W
12/26/2015                   DALLAS             TX   AMATEUR RADIO

            TORNADO 1 MILE WEST OF I-35 NEAR BEAR CREEK ROAD
Local storm report, Dec 26, 6:20 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
620 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND GST     5 SE MIDLOTHIAN         32.43N  96.92W
12/26/2015  M105 MPH         ELLIS              TX   AWOS

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 6:01 PM CSTTornado WarningFWDDallas, Ellis44 min
Dec 26, 6:27 PM CSTSevere Thunderstorm WarningFWDEllis, Navarro48 min
Dec 26, 6:35 PM CSTFlash Flood WarningFWDDallas3 hr
Dec 26, 6:39 PM CSTTornado WarningFWDCollin, Dallas, Rockwall51 min
Dec 26, 6:44 PM CSTFlash Flood WarningFWDCooke, Grayson3 hr
Dec 26, 6:52 PM CSTTornado WarningFWDEllis, Kaufman38 min
Dec 26, 6:59 PM CSTFlash Flood WarningFWDCollin3 hr
Dec 26, 7:13 PM CSTTornado WarningFWDDallas, Ellis, Kaufman32 min
Dec 26, 7:13 PM CSTTornado WarningFWDCollin, Hunt32 min
Dec 26, 7:28 PM CSTFlash Flood WarningFWDDenton, Tarrant3 hr
Dec 26, 7:34 PM CSTTornado Warning Tornado observedConsiderable damage threatFWDCollin, Fannin, Grayson, Hunt41 min
Dec 26, 7:37 PM CSTRiver Flood WarningFWDDallas14 hr
Dec 26, 7:47 PM CSTTornado WarningFWDCollin, Rockwall28 min
Dec 26, 7:50 PM CSTFlash Flood WarningFWDParker3 hr
Dec 26, 8:14 PM CSTTornado WarningFWDFannin31 min
Dec 26, 8:20 PM CSTFlash Flood WarningFWDHood, Johnson, Somervell2 hr
Dec 26, 8:40 PM CSTFlash Flood WarningFWDWise2 hr
Dec 26, 8:44 PM CSTTornado WarningFWDFannin46 min
Dec 26, 8:49 PM CSTFlash Flood WarningFWDFannin2 hr
Dec 26, 8:51 PM CSTRiver Flood WarningFWDDallas16 hr
Dec 26, 9:28 PM CSTFlash Flood WarningFWDCooke, Grayson2 hr
Dec 27, 4:49 AM CSTWinter Weather AdvisoryFWDComanche, Eastland, Erath, Hamilton, Hood, Jack and 8 more29 hr
Dec 27, 5:10 AM CSTAreal Flood AdvisoryFWDHill, McLennan3 hr
Dec 27, 6:04 AM CSTAreal Flood AdvisoryFWDEllis, Limestone, Navarro3 hr
Dec 27, 6:45 AM CSTSpecial Weather StatementFWDNavarro45 min
Dec 27, 7:25 AM CSTSpecial Weather StatementFWDVan Zandt20 min
Dec 27, 8:01 AM CSTSpecial Weather StatementFWDRains14 min
Dec 27, 8:10 AM CSTFlash Flood WarningFWDFreestone, Limestone, Navarro6 hr
Dec 27, 8:21 AM CSTAreal Flood AdvisoryFWDMilam, Robertson3 hr
Dec 27, 8:27 AM CSTSpecial Weather StatementFWDDelta, Hopkins48 min
Dec 27, 8:35 AM CSTAreal Flood WarningFWDGrayson12 hr
Dec 27, 8:47 AM CSTAreal Flood WarningFWDCooke3 hr
Dec 27, 9:15 AM CSTSpecial Weather StatementFWDLamar45 min
Dec 27, 10:03 AM CSTFlash Flood WarningFWDHenderson, Navarro, Van Zandt6 hr
Dec 27, 10:33 AM CSTFlash Flood WarningFWDRains6 hr
Dec 27, 10:55 AM CSTFlash Flood WarningFWDFreestone, Leon, Robertson3 hr
Dec 27, 11:02 AM CSTFlash Flood WarningFWDDelta, Hopkins, Lamar3 hr
Dec 27, 11:30 AM CSTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more5 hr
Dec 27, 11:32 AM CSTSpecial Weather StatementFWDDenton28 min
Dec 27, 12:26 PM CSTFlash Flood WarningFWDLeon3 hr
Dec 27, 1:59 PM CSTFlash Flood WarningFWDAnderson, Freestone, Leon, Robertson6 hr
Dec 27, 2:01 PM CSTFlash Flood WarningFWDLimestone, Navarro119 min
Dec 27, 2:09 PM CSTFlash Flood WarningFWDDelta, Hopkins, Lamar5 hr
Dec 27, 2:52 PM CSTSevere Thunderstorm WarningFWDEllis, Hill, Limestone, Navarro13 min
Dec 27, 3:13 PM CSTSpecial Weather StatementFWDHill47 min
Dec 27, 3:15 PM CSTSpecial Weather StatementFWDTarrant45 min
Dec 27, 3:18 PM CSTSpecial Weather StatementFWDCooke42 min
Dec 27, 3:26 PM CSTAreal Flood AdvisoryFWDTarrant64 min
Dec 27, 3:43 PM CSTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant17 min
Dec 27, 3:46 PM CSTSpecial Weather StatementFWDWise44 min
Dec 27, 3:57 PM CSTAreal Flood WarningFWDHenderson, Limestone, Navarro, Van Zandt3 hr
Dec 27, 4:03 PM CSTSpecial Weather StatementFWDTarrant42 min
Dec 27, 4:27 PM CSTAreal Flood WarningFWDRains3 hr
Dec 27, 4:41 PM CSTSpecial Weather StatementFWDDenton34 min
Dec 27, 5:04 PM CSTSpecial Weather StatementFWDNavarro26 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.